Alert archive / California / Wind Advisories in 2010
Wind Advisory 37, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 20, 2010, 3:59 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 20, 2010, 7:00 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2010, 3:59 AM PST (11:59 UTC)
- In effect from
- Nov 20, 2010, 7:00 AM PST
- Expired
- Nov 20, 2010, 12:26 PM PST
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
080 WWUS76 KSGX 201159 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 359 AM PST SAT NOV 20 2010 CAZ055-056-058-201300- /O.CAN.KSGX.HW.A.0004.101120T1800Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 359 AM PST SAT NOV 20 2010 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WATCH. STRONG GUSTY WEST WINDS TO 50 MPH ARE STILL EXPECTED THIS MORNING THROUGH SUNDAY...BUT WILL LIKELY BE ACCOMPANIED BY BLOWING SNOW WITH THIS WINTER STORM. SEE LAXWSWSGX FOR DETAILS. $$ CAZ060>062-202000- /O.UPG.KSGX.HW.A.0004.101120T1800Z-101122T0800Z/ /O.NEW.KSGX.WI.Y.0037.101120T1800Z-101122T0800Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 359 AM PST SAT NOV 20 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST SUNDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING WINDY WEATHER INTO SUNDAY NIGHT. * TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON. * WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MACKECHNIE
2 follow-up statements
295 WWUS76 KSGX 201500 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 700 AM PST SAT NOV 20 2010 CAZ058-202300- /O.EXB.KSGX.WI.Y.0037.101120T1500Z-101122T0800Z/ SAN DIEGO COUNTY MOUNTAINS- 700 AM PST SAT NOV 20 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING WINDY WEATHER INTO SUNDAY NIGHT. * TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON. * WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-056-202300- /O.EXB.KSGX.WI.Y.0037.101120T1500Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 700 AM PST SAT NOV 20 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY BELOW 6000 FEET...WHICH IS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT. * A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING WINDY WEATHER INTO SUNDAY NIGHT. * TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON. * WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ060>062-202300- /O.CON.KSGX.WI.Y.0037.101120T1800Z-101122T0800Z/ APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 700 AM PST SAT NOV 20 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST SUNDAY NIGHT ABOVE 6000 FEET... A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST SUNDAY NIGHT. * A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING WINDY WEATHER INTO SUNDAY NIGHT. * TIMING: THIS MORNING THROUGH LATE SUNDAY. THE STRONGEST WINDS WILL OCCUR THIS AFTERNOON WITH A SECOND PEAK SUNDAY AFTERNOON. * WINDS: AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
492 WWUS76 KSGX 202026 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1226 PM PST SAT NOV 20 2010 ...WIND ADVISORY CANCELLED THROUGH TONIGHT... .WINDS HAVE NOT REACHED ADVISORY CRITERIA TODAY AND ARE NOT EXPECTED TO INCREASE UNTIL SUNDAY. WIND ADVISORIES WILL LIKLEY BE REISSUED FOR TOMORROW. CAZ055-056-058-060>062-202130- /O.CAN.KSGX.WI.Y.0037.000000T0000Z-101122T0800Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1226 PM PST SAT NOV 20 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS ARE NOT EXPECTED TO INCREASE UNTIL SUNDAY MORNING WHEN A NEW ADVISORY OR WARNING WILL LIKLEY BE ISSUED. $$ JAD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 19, 9:30 PM PST, 6 hours 29 minutes earlier.
Area forecast discussion, Nov 19, 9:30 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST FRI NOV 19 2010 .SYNOPSIS...A LARGE STORM SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING WET...COOL AND LOCALLY WINDY WEATHER INTO MONDAY. THE HEAVIEST PRECIPITATION WILL BE SATURDAY AND THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON AND NIGHT. DRY AND CONTINUED COOL TUESDAY AND WEDNESDAY. WARMER LATE NEXT WEEK UNDER HIGH PRESSURE WITH OFFSHORE FLOW. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (TONIGHT-MONDAY)...SKIES WERE MOSTLY CLOUDY THIS EVENING WITH A COMBINATION OF LOW CLOUDS W OF THE MOUNTAINS AND HIGH CLOUDINESS. THE 00Z NKX SOUNDING HAD A 5500 DEEP LOW LEVEL MOIST LAYER WITH INCREASING SW WINDS ALOFT. ONSHORE GRADIENTS AND TRENDS WITH ABOUT 6 MB SAN-IPL. A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO DIG S AND DEVELOP OVER THE W. THREE PROGRESSIVELY WEAKER SHORT WAVES WILL ROTATE AROUND THE MAIN TROUGH AND THROUGH SW CA THROUGH MONDAY. THE FIRST AND STRONGEST SHORT WAVE WILL MOVE THROUGH SATURDAY...ANOTHER WEAKER ONE ON SUNDAY AND THE LAST MUCH WEAKER SHORT WAVE MONDAY. THE DEEP LOW LEVEL MOIST LAYER WILL CAUSE A FEW SPRINKLES OR LIGHT SHOWERS OVERNIGHT. PRECIP WILL BECOME HEAVY AT TIMES SATURDAY...BEGINNING IN ORANGE AND SAN BERNARDINO COUNTIES IN THE MORNING AND SPREADING S DURING THE AFTERNOON. STRONG OROGRAPHICS WITH DEEP LOW LEVEL MOISTURE IN SW FLOW WILL CAUSE THE LARGEST PRECIP TOTALS ON THE SW FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS SATURDAY. THE SECOND IMPULSE WILL ENHANCE THE PRECIP AGAIN SUNDAY...BUT THERE WILL NOT BE AS MUCH WIDESPREAD HEAVY PRECIP AS ON SATURDAY. THE THIRD WEAK SHORT WAVE WILL CAUSE LINGERING SHOWERS INTO MONDAY. STRONG GUSTY WINDS WILL ACCOMPANY THIS SYSTEM WITH THE STRONGEST WINDS IN THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON AND NIGHT. THERE WILL ALSO BE LOCAL GUSTY WINDS W OF THE MOUNTAINS. WINDS COULD REACH WARNING STRENGTH WITH GUSTS TO OVER 60 MPH ACROSS THE MOUNTAIN RIDGES AND INTO THE DESERTS OF SAN BERNARDINO COUNTY. OTHER AREAS SHOULD GET MOSTLY ADVISORY STRENGTH WINDS WITH GUSTS NEAR 30 MPH W OF THE MOUNTAINS AND NEAR 50 MPH IN THE MOUNTAINS AND DESERTS. RAINFALL ESTIMATES THROUGH MONDAY RANGE FROM ABOUT AN INCH AT THE COAST...WITH TWO TO THREE INCHES POSSIBLE FROM THE VALLEYS INTO THE FOOTHILLS. THE COASTAL SLOPES SHOULD GET THE BULK OF THE RAIN DUE TO STRONG UPSLOPE WINDS THROUGH THE EVENT. THREE INCHES WITH ISOLATED ACCUMULATIONS TO FIVE INCHES COULD FALL THROUGH MONDAY WITH THE LARGEST AMOUNTS 0N THE FAVORED SW FACING SAN BERNARDINO COUNTY MOUNTAIN SLOPES. ABOUT A HALF INCH OF RAIN IS EXPECTED IN THE HIGH DESERTS...AND UP TO A THIRD OF AN INCH IN THE LOWER DESERTS. THE SNOW LEVEL WILL START OUT HIGH...ABOVE 7000 FT...AND THEN LOWER TO ABOUT 4500 FT NORTH AND 5500 FT SOUTH SUNDAY INTO MONDAY. SNOW ACCUMULATIONS MAY REACH 6 TO 12 INCHES BETWEEN 5000 AND 7000 FT WITH A FOOT OR TWO ABOVE 7000 FT IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. A FEW INCHES OF SNOW COULD EVENTUALLY ACCUMULATE ON THE HIGHEST PEAKS OF THE SAN DIEGO COUNTY MOUNTAINS SUNDAY INTO MONDAY. COOL WITH TEMPS WELL BELOW SEASONAL AVERAGES. THE COOLEST DAYS WILL BE SUNDAY AND MONDAY. && .LONG TERM (TUESDAY-FRIDAY)...DRY NW FLOW TUESDAY AND A DRY COOL SHORT WAVE WILL MOVE THROUGH LATE WEDNESDAY. THIS WILL BRING DRY BUT CONTINUED COOL WEATHER THROUGH WEDNESDAY. HIGH PRESSURE AND OFFSHORE FLOW WILL CAUSE WARMER WEATHER THURSDAY AND FRIDAY WITH LOCAL GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES. && .AVIATION... 200400Z...LOW CLOUDS WILL CONTINUE TO FILL THE COASTAL BASIN WITH BASES 3000-4000 FEET MSL WITH TOPS TO 6000 FEET AND LOCAL CEILINGS OF 2000 FEET. AREAS OF TERRAIN BETWEEN THESE LEVELS WILL BE OBSCURED. RAIN IS EXPECTED SATURDAY MAINLY BETWEEN 18-03Z WITH LOCALLY LOWER VIS BELOW 3 MILES AND LOWER CEILINGS BELOW 1000 FEET AGL. STRONG GUSTY WINDS WILL OVER THE MTNS/DESERTS WILL PEAK SATURDAY WITH LOCAL SOUTHWEST GUSTS OVER 55 KNOTS OVER RIDGES AND DESERT MTN SLOPES. A PERIOD OF WIND GUSTS OVER 25 KNOTS COULD OCCUR IN COASTAL AREAS WITH THE PASSAGE OF THE FRONT SATURDAY AFTERNOON. KSAN IS BEING WATCHED FOR ANY POSSIBLE 30 KNOT GUSTS...BUT RIGHT NOW THE INDICATIONS ARE FOR PEAK GUSTS SLIGHTLY BELOW 30 KNOTS...SO NO AIRPORT WEATHER WARNING IS EXPECTED FOR NOW. && .MARINE... 200400Z...SMALL CRAFT ADVISORY FOR WIND WILL BE IN EFFECT SATURDAY INTO SATURDAY EVENING. PEAK WINDS WILL BE 20-25 KT WITH LOCAL GUSTS TO 30-35 KT JUST AHEAD OF THE FRONT IN THE AFTERNOON. && .MARINE... 192100Z...SMALL CRAFT ADVISORY WILL BE NEEDED FOR WIND SATURDAY INTO SATURDAY EVENING. PEAK WINDS WILL BE 20-25 KT WITH LOCAL GUSTS TO 30-35 KT JUST AHEAD OF THE FRONT IN THE AFTERNOON. WINDS WILL BE SOUTHERLY THROUGH ABOUT 4 PM...THEN SHIFT SOUTHWEST-WEST. && FIRE WEATHER...BEGINNING SATURDAY NOVEMBER 20 THE ROUTINE FIRE WEATHER PLANNING FORECAST WILL BE ISSUED ONCE PER DAY IN THE MORNING. MORE FREQUENT UPDATES WILL BE ISSUED AS CONDITIONS WARRANT. THE TWICE A DAY ROUTINE ISSUANCE WILL RESUME IN MAY OF 2011. TREND FORECASTS WILL CONTINUE TO BE ISSUED EVERY AFTERNOON. && .SGX WATCHES/WARNINGS/ADVISORIES... SPECIAL WEATHER STATEMENT. SEE LAXSPSSGX. HIGH WIND WATCH FROM 10 AM PST SATURDAY THROUGH 12 AM PST MONDAY FOR THE MOUNTAINS AND DESERTS. SEE LAXNPWSGX. WINTER STORM WATCH FROM 10 AM PST SATURDAY THROUGH 12 AM PST MONDAY ABOVE 6000 FEET IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS. SEE LAXWSWSGX. SMALL CRAFT ADVISORY SATURDAY MORNING THROUGH SATURDAY EVENING. SEE LAXCWFSGX. && PUBLIC...ATKIN AVIATION...MM
Hazardous weather outlook, Nov 19, 4:00 PM PST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST FRI NOV 19 2010 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-201200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PST FRI NOV 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT LOCAL STRONG GUSTY ONSHORE WINDS WILL DEVELOP IN THE MOUNTAINS AND DESERTS OVERNIGHT. PATCHY DENSE FOG IN THE MOUNTAINS WITH LOCAL VISIBILITY LESS THAN A QUARTER OF A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A LARGE STORM SYSTEM WILL BRING PERIODS OF PRECIPITATION INTO MONDAY ALONG WITH STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS. THERE WILL ALSO BE BREEZY TO WINDY CONDITIONS WEST OF THE MOUNTAINS AND IN THE COASTAL WATERS AT TIMES AS WELL. LOCAL VISIBILITY WILL BE REDUCED TO LESS THAN A QUARTER OF A MILE AT TIMES IN THE MOUNTAINS IN FOG. THE HEAVIEST PRECIPITATION WILL BE ON SATURDAY. THERE COULD BE FLOODING OF POORLY DRAINED LOW LYING AREAS AND MUD SLIDES IN AND BELOW STEEP TERRAIN AND RECENTLY BURNED AREAS. THE SNOW LEVEL WILL LOWER FROM 7000 FEET EARLY SATURDAY TO NEAR 5000 FEET BY MONDAY WITH REDUCED VISIBILITY IN SNOW AND BLOWING SNOW. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 6:51 PM PST | Winter Storm Watch | SGX | Riverside, San Bernardino | 9 hr |
| Nov 19, 7:51 PM PST | Small Craft Advisory for Winds | SGX | 20 hr | |
| Nov 20, 4:09 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 8 hr |
| Nov 20, 12:08 PM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 23 hr |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.